The Annals of Probability
- Ann. Probab.
- Volume 46, Number 3 (2018), 1279-1350.
On global fluctuations for non-colliding processes
We study the global fluctuations for a class of determinantal point processes coming from large systems of non-colliding processes and non-intersecting paths. Our main assumption is that the point processes are constructed by biorthogonal families that satisfy finite term recurrence relations. The central observation of the paper is that the fluctuations of multi-time or multi-layer linear statistics can be efficiently expressed in terms of the associated recurrence matrices. As a consequence, we prove that different models that share the same asymptotic behavior of the recurrence matrices, also share the same asymptotic behavior for the global fluctuations. An important special case is when the recurrence matrices have limits along the diagonals, in which case we prove Central Limit Theorems for the linear statistics. We then show that these results prove Gaussian Free Field fluctuations for the random surfaces associated to these systems. To illustrate the results, several examples will be discussed, including non-colliding processes for which the invariant measures are the classical orthogonal polynomial ensembles and random lozenge tilings of a hexagon.
Ann. Probab., Volume 46, Number 3 (2018), 1279-1350.
Received: April 2016
Revised: March 2017
First available in Project Euclid: 12 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 60F05: Central limit and other weak theorems 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45]
Duits, Maurice. On global fluctuations for non-colliding processes. Ann. Probab. 46 (2018), no. 3, 1279--1350. doi:10.1214/17-AOP1185. https://projecteuclid.org/euclid.aop/1523520018